RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Danilevich, A A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:64
Abstract pages:432
Full texts:195
References:23

http://www.mathnet.ru/eng/person23579
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/431437

Publications in Math-Net.Ru
1982
1. A. V. Bukhvalov, A. A. Danilevich, “Boundary properties of analytic and harmonic functions with values in Banach space”, Mat. Zametki, 31:2 (1982),  203–214  mathnet  mathscinet  zmath; Math. Notes, 31:2 (1982), 104–110  isi
1981
2. A. A. Danilevich, “Some boundary properties of sequences of vector-valued analytic functions”, Mat. Zametki, 30:1 (1981),  73–81  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 523–528  isi
1976
3. A. A. Danilevich, “Some boundary properties of abstract analytic functions, and their applications”, Mat. Sb. (N.S.), 100(142):4(8) (1976),  507–533  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:4 (1976), 453–474  isi
1975
4. A. A. Danilevich, “Some applications of abstract analytic functions to the investigation of boundary properties of series of holomorphic functions”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  31–34  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019